# SDR SWAA2023121523842

- Difficulty date: November 21, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA; GALLEY DOOR ENTRY Z ANGLE HAS AN AREA OF BARE METAL BETWEEN STA 328-344 IN RADIUS.<[01] UPON PREPPING AREA FOR TREATMENT THE AREA WAS DETERMINED TO HAVE CORROSION. CORROSION WILL BE WORKED ON FAULT ID TTG8Q00PV04E;[02] VERIFIED CA#1 UPON PREPPING AREA FOR TREATMENT THE AREA WAS DETERMINED TO HAVE CORROSION. CORROSION WILL BE WORKED ON FAULT ID TTG8Q00PV04E;[03] CORROSION CLEANED ON TASK CARD TTG8Q00PV04E . ALODINE AND PRIMED REWORKED AREA PER SRM 51-20-01.;[04] C/W INSPECTION OF C/A #3
